# SDR YENA2024103001412

- Difficulty date: October 28, 2024
- Submitted: October 30, 2024
- Operation: Air carrier
- Aircraft: N946JL
- Make and model: Airbus A321-231
- Aircraft serial: 06425
- Aircraft time: 40,869 hours, 7,987 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#2801, FLL-LAX. 'ODOR / FUMES PRESENT IN DESCENT FROM 8000' TO TOUCHDOWN IN CABIN. CAUSED DISCOMFORT FOR PASSENGERS AND INFLIGHT CREW; RAN #1 AND #2 ENGINES AND PAC'S. ISOLATED BOTH SYSTEMS. COCKPIT AND CABIN AIR NORMAL. NO ODOR PRESENT. ACCOMP. DECONTAM. AS PRECAUTION. COMPLIED W/ INFO NOTICE 2017-T015 SEC A, ISOLATED FAULT TO TYPE 10, PER TSM 05-50-00-810-085 B/ 05-50-00-810-085 D. A/C OK FOR SERV.'
